# SDR COMA2010060470015

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 20,145 hours, 10,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341706
- Condition: Corroded
- Location: Fuselage
- Part time: 20,145 hours, 10,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT WEB CORRODED.  REMOVED AND REPLACED DAMAGED WEB IAW SRM 53-11-10-201-003-A01.
